# SDR UALA2010102503952

- Difficulty date: October 25, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 65,997 hours, 24,882 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: End Plug
- Part number: 61441
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT STRIP END CAPS MISSING 9C & 34C.   REPLACED END CAPS.
